# SDR HEEA955868

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Condition: Cracked
- Location: M/R
- Part time: 9,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS IN THE TITANIUM LEADING EDGE STRIP, BUT THE CRACK AT STATION 173" HAS IN EXCESS OF 2.5 INCHES OF SEPARATION.  THE INBOARD END OF THE NICKEL STRIP HAS APPROX. 13" OF SEPARATION.
